Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Blood red shell like spots at the edges of grafted area, seems to be sore and oozing. Prescribed dalacin c capsules. Suggestion?

hi , I had an accident where I had the tyre of the car run over the left side of my right foot and i ve done grating on the wounded area for about three weeks now. i m still doing alternate dressing for the wound at the hospital as an out patient. please I realised at my last dressing session that the grafted area has developed blood-red shell-like spots at the edges of the grafted area. I couldn,t meet my doctor at the last dress session and so the nurse dressingthe wound prescribed hydrocortisone cream to take care of the development mentioned but aside that the donor area for the surgery which was also healing well has suddenly become soar and is discharging and the nurse again prescribed dalacin c cupsules to take care of that. im worried and need advice till im able to meet with my doctor.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

It looks like your wound in infected, that is why the nurse is giving you antibiotics. Although she is going about things the right way and has given you the right medication, you should still meet your doctor.
Also did the nurse clean your wound and remove all the pus? If not, ask her to do that the next time you see her.

I hope this answered your question.
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor